Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 29, 2020, 5:21 PM EDT for Rockland County, Westchester County, New York; Bergen County, New Jersey. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2020, 5:21 PM EDT (21:21 UTC)
- Expired
- Jun 29, 2020, 6:00 PM EDT
- In force
- 39 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bergen County, NJ, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 103 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:36 PM EDT | TSTM WND DMG | Pearl River, NY | LARGE TREE FELL ON TOP OF A CAR CRUSHING IT WITH NOBODY INSIDE |
| Jun 29, 5:54 PM EDT | HAIL 1 | 1 Ese Haworth, NJ | ONE INCH HAIL REPORTED ON VALLEY ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 464 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
909
WUUS51 KOKX 292121
SVROKX
NJC003-NYC087-119-292200-
/O.NEW.KOKX.SV.W.0039.200629T2121Z-200629T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
521 PM EDT Mon Jun 29 2020
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Central Bergen County in northeastern New Jersey...
Southern Westchester County in southeastern New York...
Rockland County in southeastern New York...
* Until 600 PM EDT.
* At 521 PM EDT, a severe thunderstorm was located over Pomona, or
near New City, moving south at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
* This severe thunderstorm will be near...
Haverstraw around 525 PM EDT.
New City around 530 PM EDT.
Suffern and Monsey around 535 PM EDT.
Ramsey and Nanuet around 540 PM EDT.
Nyack and Pearl River around 545 PM EDT.
Tarrytown and Orangeburg around 550 PM EDT.
Ridgewood and Tappan around 555 PM EDT.
Yonkers and Paramus around 600 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4123 7411 4126 7396 4113 7385 4095 7383
4093 7414 4096 7415 4097 7414 4097 7415
4118 7418
TIME...MOT...LOC 2121Z 347DEG 20KT 4119 7406
HAIL...1.00IN
WIND...<50MPH
$$
JC1 follow-up statement
711
WWUS51 KOKX 292137
SVSOKX
Severe Weather Statement
National Weather Service New York NY
537 PM EDT Mon Jun 29 2020
NJC003-NYC087-119-292200-
/O.CON.KOKX.SV.W.0039.000000T0000Z-200629T2200Z/
Bergen NJ-Westchester NY-Rockland NY-
537 PM EDT Mon Jun 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL BERGEN...SOUTHERN WESTCHESTER AND ROCKLAND COUNTIES...
At 536 PM EDT, a severe thunderstorm was located over Nanuet, moving
south at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
This severe storm will be near...
Ramsey around 540 PM EDT.
Nyack and Sleepy Hollow around 545 PM EDT.
Tarrytown and Orangeburg around 550 PM EDT.
Ridgewood and Tappan around 555 PM EDT.
Dobbs Ferry and Norwood around 600 PM EDT.
Paramus and Oradell around 605 PM EDT.
Yonkers around 610 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4123 7411 4126 7396 4113 7385 4095 7383
4093 7414 4096 7415 4097 7414 4097 7415
4118 7418
TIME...MOT...LOC 2136Z 347DEG 20KT 4110 7403
HAIL...1.00IN
WIND...<50MPH
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:23 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 29, 4:23 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service New York NY
423 PM EDT Mon Jun 29 2020
.SYNOPSIS...
An upper level low will remain nearby through mid week, with a
series of weak disturbances passing through. A cold front will
pass through on Friday night, followed by building Canadian
maritime high pressure for Saturday. The cold front moves back
north as a warm front Sunday. Weak high pressure builds in for
Monday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An anomalous closed upper low continues to sink south into
Southern New England. Sct to numerous showers tstms continue
over portions of southern CT beneath associated upper cold pool.
Stronger cells have potential to produce marginally severe
hail and strong wind gusts. Some training of cells beginning to
set up into New Haven County, where localized minor flood
potential exists.
Farther west, shower activity has been isolated at
best, but could still see some activity drift down from the
Catskills/Berkshires.
Convection should wane this evening with loss of daytime
heating, but isolated/sct shower activity still possible
overnight under upper low. Seasonably mild and muggy
conditions tonight.
There is a moderate risk of rip current development for Suffolk
County beaches today due to a 1-2 ft S wind wave, and residual
2-ft long period SE swell.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Closed upper low continues to spin overhead on Tuesday, with
surface troughing over the area.
Considerable cloud cover under the closed low will likely limit
daytime heating on Tuesday, but shortwave/vort energy moving
through, cold pool instability aloft and sea breeze/trough
boundaries will be trigger and focus for scattered to numerous
showers.
Fairly stable at the city/coast with onshore flow, but across the
interior, better indication of tall/skinny CAPE, which could
support isolated pulse tstms with downpours and gusty winds.
Temps slightly below seasonable, generally upper 70s to lower
80s with clouds cover and convective activity.
Convection should once again wane Tue evening with loss of
daytime heating, but isold/sct shower activity still possible
overnight under upper low. Seasonably mild and muggy conditions
continue.
There is a moderate risk of rip current development for Suffolk
County beaches on Tuesday due to a 1-2 ft S wind wave, and
2-3 ft long period SE swell.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
For Wednesday, with cold pool instability aloft, deep cyclonic
flow and rotating shortwave/vorticity energy of upper low
overhead each day, scattered pulse shower and thunderstorm
activity is likely each afternoon/early eve off higher terrain,
and along surface troughing and sea breeze
boundary/interactions. Chances decrease somewhat on Thursday as
the low shears to the east, but still can't rule out some
afternoon showers and storms, particularly across interior.
As the next upper low closes off over New Foundland, shortwaves
diving around the low into northern New England will help send a
backdoor cold front through the area on Friday night. This will
usher a more seasonable Canadian Maritime airmass into the
region for Saturday. The cold front will then track back north
as a warm front Saturday night into Sunday morning, with the
forecast area warm sectored on Monday with weak high pressure in
control.
Daytime highs will run near seasonable Wednesday, and then
moderating above normal on Thursday. The temperature forecast
on Friday will be tricky as it is dependent on the timing of the
backdoor cold front. With a later frontal passage now expected
for Friday, well above normal highs are forecast, with upper 80s
to lower 90s forecast. Temperatures will then remain near
normal for Saturday, but come back up above normal for Sunday as
the warm front lifts north of the region.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
An upper level low will remain near the region.
Mainly VFR. TSTMs this aftn/eve with sub-VFR mainly east of NYC
terminals.
Winds will generally remain from the north this aftn around 10
kt. TSTM outflow and/or sea breeze boundaries may shift winds at
KBDR/KGON/KJFK.
Variable to light northerly winds this evening.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Low chance of an afternoon seabreeze starting
around 21-23z. Isolated shower/thunderstorm possible this
afternoon.
KLGA TAF Comments: Isolated shower/thunderstorm possible this
afternoon.
KEWR TAF Comments: Isolated shower/thunderstorm possible this
afternoon.
KTEB TAF Comments: Isolated shower/thunderstorm possible this
afternoon.
KHPN TAF Comments: Isolated shower/thunderstorm possible this
afternoon.
KISP TAF Comments: Isolated shower/thunderstorm possible this
afternoon.
.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.Tuesday-Thursday...Chance showers and thunderstorms with MVFR.
.Friday-Saturday...Mostly VFR.
&&
.MARINE...
Conditions are expected to remain below SCA levels across all
waters through Wednesday as weak low pressure remains in the
vicinity of the waters. Marginal small craft seas for the ocean
waters will become increasingly likely by late Wednesday and
Wednesday night, especially for the eastern most ocean waters as
there is a chance that ocean seas east of Moriches Inlet build
to near 5 feet with an east to southeast flow. Seas are then
expected to lower slightly Thursday and Thursday night before
building to 4-5 feet on the ocean Friday afternoon into Friday
night.
&&
.HYDROLOGY...
Slow moving diurnal convection today through Thursday will pose
a localized minor urban and poor drainage flood threat each
afternoon. No widespread hydrologic issues are anticipated
through the forecast period.
&&
.TIDES/COASTAL FLOODING...
The western Great South Bay and some locations in Western Long
Island Sound and lower NY/NJ Harbor will have an increasing
chance of touching minor coastal flood benchmarks progressing
from the Tuesday to Thursday late afternoon/evening high tide
cycle.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing
its final stages of testing, and is operating at full power.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.
&&
SYNOPSIS...Goodman/JP
NEAR TERM...Goodman
SHORT TERM...Goodman
LONG TERM...JP
AVIATION...JC
MARINE...Goodman/JP
HYDROLOGY...Goodman/JP
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Jun 29, 6:37 AM EDT, 10 hours 44 minutes before
Hazardous Weather Outlook National Weather Service New York NY 637 AM EDT Mon Jun 29 2020 CTZ005>012-NJZ002-004-103-104-NYZ067>071-301045- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Western Bergen-Eastern Bergen-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester- 637 AM EDT Mon Jun 29 2020 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Numerous showers and scattered thunderstorms are expected to develop this afternoon, particularly over southern Connecticut. These storms will mainly produce heavy downpours, gusty winds and small hail, but a few storms may briefly be able to produce strong to damaging winds gusts and hail up to one inch in diameter. In addition, there is potential for localized urban and poor drainage flooding, particularly across southern Connecticut. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ338-340-345-350-353-355-301045- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 637 AM EDT Mon Jun 29 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather that would meet NWS warning criteria is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ006-105>108-NYZ072>075-078>081-176>179-301045- Hudson-Western Essex-Eastern Essex-Western Union-Eastern Union- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk- Southeastern Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 637 AM EDT Mon Jun 29 2020 This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather that would meet NWS warning criteria is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-301045- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- 637 AM EDT Mon Jun 29 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Scattered showers and thunderstorms are expected to develop this afternoon. These storms will mainly produce heavy downpours, gusty winds and small hail, but a few storms may briefly be able to produce strong to damaging winds gusts and hail up to one inch in diameter. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Jun 29, 3:46 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service New York NY
346 PM EDT Mon Jun 29 2020
CTZ005-006-009-010-292045-
Northern Fairfield-Southern Fairfield-Northern New Haven-Southern New
Haven-
346 PM EDT Mon Jun 29 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAIRFIELD AND
SOUTHWESTERN NEW HAVEN COUNTIES...
At 346 PM EDT, a strong thunderstorm was located over Shelton, moving
south at 15 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Bridgeport, New Haven, Milford, Shelton, Newtown, Fairfield, Hamden,
Stratford, Trumbull, Westport, Monroe, Seymour, Orange, Derby and
Woodbridge.
LAT...LON 4125 7291 4119 7300 4120 7305 4117 7310
4114 7309 4116 7317 4110 7325 4112 7329
4111 7331 4142 7323 4143 7299
TIME...MOT...LOC 1946Z 358DEG 11KT 4135 7311
JPLocal storm report, Jun 29, 3:47 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
347 PM EDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL ALDEN MANOR 40.70N 73.72W
06/28/2020 E0.75 INCH NASSAU NY PUBLIC
PENNY SIZED HAIL REPORTED AT THE CORNER OF RENFREW
AVENUE AND RIDGE ROAD WITH TIME ESTIMATED BY RADAR.
&&
JESpecial weather statement, Jun 29, 4:41 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service New York NY
441 PM EDT Mon Jun 29 2020
CTZ007-008-011-012-292130-
Southern Middlesex-Southern New London-Northern New London-Northern
Middlesex-
441 PM EDT Mon Jun 29 2020
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NEW LONDON AND
SOUTHERN MIDDLESEX COUNTIES...
At 440 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Voluntown to Griswold to near North
Lyme to near East Haddam. Movement was south at 25 mph.
Winds up to 45 mph and half inch hail are possible with these storms.
Locations impacted include...
Norwich, New London, Groton, Old Saybrook, Salem, Chester, Mystic,
Waterford, East Lyme, Ledyard, Griswold, East Haddam, Haddam, Old
Lyme and Westbrook.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4142 7180 4142 7182 4141 7184 4134 7183
4132 7185 4133 7189 4129 7200 4130 7216
4127 7220 4124 7237 4126 7241 4125 7246
4152 7253 4150 7233 4163 7196 4152 7183
4145 7179
TIME...MOT...LOC 2040Z 341DEG 23KT 4151 7187 4157 7194 4145 7231 4145
7241
GoodmanSpecial weather statement, Jun 29, 4:45 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service New York NY
445 PM EDT Mon Jun 29 2020
NYZ079-081-292145-
Southeast Suffolk-Northeast Suffolk-
445 PM EDT Mon Jun 29 2020
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUFFOLK COUNTY...
At 444 PM EDT, a strong thunderstorm was located near Gardiners
Island, moving southeast at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Gardiners Island, Hither Hills State Park, Montauk Point, and
Montauk.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4103 7190 4098 7204 4107 7216 4107 7215
4105 7212 4108 7212 4110 7216 4114 7213
4110 7206 4103 7208 4102 7207 4105 7198
4109 7195 4120 7209 4120 7211 4121 7209
4110 7196 4108 7186 4106 7185
TIME...MOT...LOC 2044Z 310DEG 21KT 4113 7206
GoodmanSpecial weather statement, Jun 29, 4:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service New York NY
450 PM EDT Mon Jun 29 2020
NJZ103-104-NYZ067>070-292130-
Western Bergen-Eastern Bergen-Putnam-Rockland-Northern
Westchester-Orange-
450 PM EDT Mon Jun 29 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BERGEN...
NORTHERN WESTCHESTER...SOUTHEASTERN ORANGE...WESTERN PUTNAM AND
ROCKLAND COUNTIES...
At 450 PM EDT, strong thunderstorms were clustered near West Point,
moving south at 35 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Ossining, Peekskill, Ramsey, Haverstraw, Tarrytown, Mount Kisco,
Dobbs Ferry, Suffern, Monroe, Nyack, Sloatsburg, Cold Spring, Nanuet,
Sleepy Hollow and Mahopac.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4145 7373 4119 7373 4110 7372 4101 7388
4099 7390 4101 7422 4109 7424 4113 7421
4115 7425 4140 7431
TIME...MOT...LOC 2050Z 359DEG 30KT 4133 7407
JCLocal storm report, Jun 29, 5:17 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
517 PM EDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 1 WNW OLD LYME 41.32N 72.36W
06/29/2020 M1.25 INCH MIDDLESEX CT BROADCAST MEDIA
HALF DOLLAR SIZED HAIL REPORTED
&&
JEThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:25 PM EDT | Special Marine Warning | OKX | 37 min | |
| Jun 29, 12:49 AM EDT | Special Marine Warning | OKX | 56 min | |
| Jun 29, 1:09 PM EDT | Special Marine Warning | OKX | 37 min | |
| Jun 29, 4:14 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 46 min |
| Jun 29, 4:19 PM EDT | Special Marine Warning | OKX | 41 min | |
| Jun 29, 4:50 PM EDT | Special Weather Statement | OKX | Putnam, Rockland, Westchester | 40 min |
| Jun 29, 5:44 PM EDT | Special Weather Statement | OKX | Bronx, Kings, New York, Queens | 61 min |
| Jun 29, 5:49 PM EDT | Areal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Westchester | 48 min |
| Jun 29, 6:13 PM EDT | Special Marine Warning | OKX | 62 min | |
| Jun 29, 6:28 PM EDT | Special Weather Statement | OKX | Orange, Rockland | 62 min |
| Jun 29, 6:31 PM EDT | Severe Thunderstorm Warning | OKX | Kings, New York, Queens | 44 min |
| Jun 29, 7:02 PM EDT | Special Marine Warning | OKX | 35 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Severe Thunderstorm Warnings in New Jersey, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.